MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE

SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE
Model Number 00919
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.
 
Event or Problem Description
During a neurovascular procedure an aristotle 18 guidewire was used in an ischemic stroke case with severe tortuosity.It was noted that the guidewire broke at the mid distal section while inside of a catheter.The guidewire was retained in the catheter and the system was removed from the patient.No retrieval was required and there was no injury to the patient.

Brand Name
ARISTOTLE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city, UT 84119
MDR Report Key24319440
Report Number3009546466-2026-00021
Device Sequence Number10154037
Product Code MOF
UDI-Device Identifier00818075010110
UDI-Public00818075010110
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K231954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number00919
Device Catalogue NumberA18-200-003
Device Lot Number031176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPERATIVE CARE ZOOM 55 CATHETER
Patient SexUnknown